# SDR SWAA2024111451911

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED RT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-802.;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
